MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP OPTIFOAM GENTLE EX; OPTIFOAM GENTLE EX, SACRUM,7X7,

MEDLINE INDUSTRIES LP OPTIFOAM GENTLE EX; OPTIFOAM GENTLE EX, SACRUM,7X7,
Catalog Number MSCEX77EP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer informed and reported that he had an allergic reaction to foam dressing.Customer informed he got blisters and open sores.
 
Additional Manufacturer Narrative
Medline industries, lp, as the manufacturer, has already reported the adverse event (mrf.Report #:1417592-2026-00104).Shanghai iso medical products co., ltd., as the contract manufacturer, has cooperated with the customer in the investigation.We are conducting an investigation and will take corrective and preventive measures if necessary.

Brand Name
OPTIFOAM GENTLE EX
Common Device Name
OPTIFOAM GENTLE EX, SACRUM,7X7,
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer (Section G)
SHANGHAI ISO MEDICAL PRODUCTS CO., LTD.
999 liu chen rd,
pudong new area
shanghai, 20120 2
CH   201202
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24504964
Report Number3004022422-2026-00001
Device Sequence Number21322202
Product Code NAD
UDI-Device Identifier10888277652651
UDI-Public10888277652651
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSCEX77EP
Device Lot NumberRX14725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight50 KG